| Model Number |
4.13.950 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant wasn't completely covered with bone, thread tap used, pain, swelling, inflammation, mobility.
Event or Problem Description